# SDR DL738070517

- Difficulty date: March 16, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 16,478 hours, 6,814 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A311011
- Condition: Punctured
- Location: Fs 1013
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN, STRINGERS, AND FRAMES WERE DAMAGED FROM GROUND DAMAGE.  THE DAMAGED SKIN, STRINGERS, AND FRAMES WERE CUT OUT AND DOUBLERS AND REPAIR ANGELS WERE INSTALLED.
